After having a yearly blood test my doctor suggested I start TRT treatment. Not knowing anything about this and after getting my first shot I found this site. I started questioning the doctor and quickly figured out he had little knowledge of the issues with TRT.
I am 67 years old, 5’ 9" and weight is 210.
He was giving me 200 mg of Test weekly. My initial test was 417 ng/dl which is probably not that bad for a my age but he said anything below 500 should be treated.
He knows nothing about HGH and does not seem concerned about Estrogen. He said it could get too high but was usually not a problem. I asked him to check for E2 and he just checked for total and said it was high but did wanted to check it again in a month.
At my insistance I got him to run the same check as LEF does for basic hormones and explained about E2.
This was the result blood taken just before my shot so it had been a week since getting TRT.
After 4 shots
Testosterone, Free and Ttoal 1183 ng/dl (348 - 1197)
Free Testosterone(Direct) 27.9H pg/ml (6.6 -18.1)
DHEA-Sulfate 170.5 ug/dL (33.6 - 249)
Estradiol 34.2 (7.6 - 42.6)
PSA 4.6H (0.0 -4.0) (this was 3.2 last month)
He thought this was great except the PSA. I asked him to cut down the Test. He reluctantly agreed to 150 and we do another test in a month.
On my on I got some liquid Adex and HCG and started using the sugested protocol for these I found on this site. 250IU HCG and 6 drops anastrozole EOD. It has helped with the libedo.
Based on what I have read on this forum it sounds like my response to T is unusual. (what do you think?)
I was shocked that it was so high so fast!. I told the doctor I thought if it had been tested a couple of days after the shot it would have been higher. Maybe he said!
I am trying to work with this guy. The only good thing is he just files on medicare and insurance and I don’t pay anything.
At the end of the first week I felt really bad. short temper with no patience. However I seem to be able to tolerate the weekly’s ok now.
Any advise on where to go from here would be helpful.